Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 12, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Sep 16, 2013, 10:25 AM PDT. It took effect at Sep 17, 2013, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2013, 10:25 AM PDT (17:25 UTC)
- In effect from
- Sep 17, 2013, 11:00 AM PDT
- Expired
- Sep 17, 2013, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Reno, NV
The text
As transmitted, in the capitals the NWS used until 2016.
353 WWUS85 KREV 161725 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1025 AM PDT MON SEP 16 2013 ...GUSTY WINDS AND LOW HUMIDITY SOUTH OF INTERSTATE 80 TUESDAY... .AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN CALIFORNIA AND NEVADA ON TUESDAY WITH GUSTY WINDS DEVELOPING ALONG AND AHEAD OF A COLD FRONT. DRY AIR WILL BE IN PLACE SOUTH OF I-80 WHERE MINIMUM RELATIVE HUMIDITY WILL DROP INTO THE TEENS. WINDS AND LOW HUMIDITY WILL RESULT IN A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS. CAZ273-NVZ450-171400- /O.UPG.KREV.FW.A.0010.130917T1900Z-130918T0400Z/ /O.NEW.KREV.FW.W.0012.130917T1800Z-130918T0300Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 1025 AM PDT MON SEP 16 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT AND MONO COUNTY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES AND FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH. GUSTS UP TO 45 MPH ARE POSSIBLE IN WIND PRONE AREAS SUCH AS GALENA...AND ALONG THE HIGHWAY 395 CORRIDOR IN WASHOE VALLEY AND THE ANTELOPE VALLEY. * HUMIDITY...10 TO 18 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ NVZ453-459-171400- /O.UPG.KREV.FW.A.0010.130917T1900Z-130918T0400Z/ /O.NEW.KREV.FW.W.0012.130917T1800Z-130918T0300Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 1025 AM PDT MON SEP 16 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WEST CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH...WITH UP TO 40 MPH IN WIND PRONE AREAS SUCH AS SILVER SPRINGS AND WALKER LAKE. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
856 WWUS85 KREV 171006 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 306 AM PDT TUE SEP 17 2013 ...GUSTY WINDS AND LOW HUMIDITY SOUTH OF INTERSTATE 80 TODAY... .AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN CALIFORNIA AND NEVADA TODAY WITH GUSTY WINDS DEVELOPING ALONG AND AHEAD OF A COLD FRONT. DRY AIR WILL BE IN PLACE SOUTH OF I-80 WHERE MINIMUM RELATIVE HUMIDITY WILL DROP INTO THE TEENS. WINDS AND LOW HUMIDITY WILL RESULT IN A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS. CAZ273-NVZ450-180000- /O.CON.KREV.FW.W.0012.130917T1800Z-130918T0300Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 306 AM PDT TUE SEP 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT AND MONO COUNTY... * AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES AND FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH. GUSTS UP TO 45 MPH ARE POSSIBLE IN WIND PRONE AREAS SUCH AS GALENA...AND ALONG THE HIGHWAY 395 CORRIDOR IN WASHOE VALLEY AND THE ANTELOPE VALLEY. * HUMIDITY...10 TO 18 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ NVZ453-459-180000- /O.CON.KREV.FW.W.0012.130917T1800Z-130918T0300Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 306 AM PDT TUE SEP 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEST CENTRAL NEVADA... * AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH...WITH UP TO 40 MPH IN WIND PRONE AREAS SUCH AS SILVER SPRINGS AND WALKER LAKE. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
595 WWUS85 KREV 172115 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 215 PM PDT TUE SEP 17 2013 ...GUSTY WINDS AND LOW HUMIDITY SOUTH OF INTERSTATE 80 THOUGH MID-EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH THE AREA WILL MAINTAIN GUSTY WINDS THIS EVENING. THIS COUPLED WITH DRY AIR WILL RESULT IN A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS, PRIMARILY SOUTH OF INTERSTATE 80. ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS POSSIBLE FRIDAY AS STRONGER WINDS IMPACT THE REGION. CAZ273-NVZ450-180300- /O.CON.KREV.FW.W.0012.000000T0000Z-130918T0300Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 215 PM PDT TUE SEP 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT AND MONO COUNTY... * AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES AND FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT. * WINDS...SOUTHWEST TO WEST 15 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...10 TO 18 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ NVZ453-459-180300- /O.CON.KREV.FW.W.0012.000000T0000Z-130918T0300Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 215 PM PDT TUE SEP 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEST CENTRAL NEVADA... * AFFECTED AREA...FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
935 WWUS85 KREV 180247 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 747 PM PDT TUE SEP 17 2013 CAZ273-NVZ450-180400- /O.EXP.KREV.FW.W.0012.000000T0000Z-130918T0300Z/ MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT- 747 PM PDT TUE SEP 17 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA FRONT AND MONO COUNTY... WINDS ARE DECREASING WITH A STEADY NORTHWEST TO NORTH WIND THROUGH THE NIGHT. HUMIDITY WILL CONTINUE TO RISE ABOVE 30 PERCENT THIS EVENING. $$ NVZ453-459-180400- /O.EXP.KREV.FW.W.0012.000000T0000Z-130918T0300Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 747 PM PDT TUE SEP 17 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEST CENTRAL NEVADA... WINDS ARE DECREASING WITH A STEADY NORTHWEST TO NORTH WIND THROUGH THE NIGHT. HUMIDITY WILL TO RISE ABOVE 20 PERCENT THIS EVENING. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Sep 16, 3:20 AM PDT, 7 hours 5 minutes earlier.
Area forecast discussion, Sep 16, 3:20 AM PDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
320 AM PDT MON SEP 16 2013
.SYNOPSIS...
DRY CONDITIONS WILL PERSIST THROUGH EARLY THIS WEEK WITH GUSTY WINDS
ON TUESDAY AS LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST. A
STRONGER LOW WILL THEN DEVELOP OFF THE PACIFIC COAST AND BRING
BELOW NORMAL TEMPERATURES AND CHANCES FOR SHOWERS BY THE WEEKEND.
&&
.SHORT TERM...
WEAK HIGH PRESSURE WILL BE PUSHED EASTWARD BY DEEPENING TROUGH OFF
THE WEST COAST TODAY. A WEAK JET WILL MOVE ACROSS THE SIERRA AND
WESTERN NEVADA THIS AFTERNOON WITH BREEZY CONDITIONS, ESPECIALLY
SOUTH OF INTERSTATE 80. WIND GUSTS WILL GENERALLY BE UP TO 30 MPH,
BUT SHOULD BE LESS THAN SUNDAY'S WINDS.
FOR TONIGHT INTO TUESDAY MORNING, FLOW ALOFT WILL INCREASE AS THE
DEEPENING TROUGH ADVANCES EASTWARD BRINGING A STRONGER JET
(100-110KTS) ACROSS NORTHEASTERN CALIFORNIA AND NORTHWEST NEVADA.
FORECASTER CONFIDENCE IS HIGH FOR WIND GUSTS BETWEEN 30 AND 40 MPH ON
TUESDAY, WITH RIDGE WIND GUSTS BETWEEN 65-75 MPH. PEAK 700 MB FLOW
WILL BE OVER THE SIERRA BETWEEN 15Z-18Z (8AM-11AM), BUT SURFACE
PRESSURE GRADIENTS WILL MAXIMIZE IN THE AFTERNOON WITH COLD
FRONTAL PASSAGE, ALLOWING WINDS TO REMAIN GUSTY THROUGH THE
EVENING. MOS GUIDANCE HAS BACKED OFF WITH THE STRENGTH OF THE
WINDS, SO IT APPEARS THAT WIND GUSTS MAY STAY JUST UNDER WIND
ADVISORY CRITERIA, ALTHOUGH SOME LOCALLY STRONGER WIND GUSTS UP
TO 50 MPH WILL BE POSSIBLE IN WIND PRONE AREAS. THE WINDS WILL
RESULT IN CHOPPY CONDITIONS FOR LAKE TAHOE AND PYRAMID LAKE.
DRY CONDITIONS COMBINED WITH GUSTY WINDS, ESPECIALLY ACROSS THE
BASIN AND RANGE AND SOUTH OF INTERSTATE 80 MAY CREATE CRITICAL FIRE
WEATHER CONDITIONS. FOR MORE DETAILS ABOUT FIRE WEATHER CONCERNS
PLEASE SEE THE DISCUSSION BELOW.
THE MAIN IMPACT FROM THE COLD FRONT WILL BE GUSTY WINDS, BUT THERE
WILL ALSO BE SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
EASTERN MODOC AND NORTHERN WASHOE COUNTIES. GFS/NAM MODEL SOUNDINGS
VARY ON THE AMOUNT OF MOISTURE THAT WILL BE PRESENT, BUT FORECAST
MODEL QPF FOR BOTH SHOW THE POTENTIAL FOR AT LEAST A SLIGHT CHANCE.
SLIGHTLY COOLER TEMPERATURES WILL FOLLOW THE FRONTAL PASSAGE ON
TUESDAY WITH A SLOW WARMING TREND BY WEDNESDAY AS SHORTWAVE RIDGING
RETURNS. LINDAMAN
.LONG TERM...THURSDAY THROUGH SUNDAY...
A PROGRESSIVE LONGWAVE PATTERN AND INCREASING UPPER JET ENERGY
ACROSS THE NORTH PACIFIC WILL USHER IN A MORE FALL-LIKE PATTERN
ACROSS THE SIERRA AND WESTERN NEVADA LATE THIS WEEK INTO NEXT
WEEK. PATTERN CHANGES SUCH AS THESE USUALLY RESULT IN RUN TO RUN
MODEL INCONSISTENCIES AND THUS AN ENSEMBLE APPROACH AND GRADUAL
FORECAST ADJUSTMENT ARE NECESSARY GIVEN THE OVERALL CONFIDENCE IS
ONLY MEDIUM.
SHORTWAVE RIDGE IS EXPECTED TO BE OVER THE AREA THURSDAY BEFORE
MOVING EAST ON FRIDAY IN ADVANCE OF AN AMPLIFYING TROUGH DROPPING
SOUTHEAST FROM THE GULF OF ALASKA. TEMPERATURES WILL BE SEASONALLY
WARM BOTH DAYS WITH GUSTY SOUTHWEST WINDS FRIDAY AS WINDS ALOFT
START TO INCREASE. GUSTY WINDS AND LOW HUMIDITY MAY POSE SOME
CRITICAL FIRE WEATHER ISSUES FRIDAY AFTERNOON AND EARLY EVENING
BEFORE MUCH COOLER TEMPERATURES AND INCREASING HUMIDITY ARRIVE OVER
THE WEEKEND.
LOOKING AT THE 00Z DETERMINISTIC RUNS, THERE IS AGREEMENT ON A
MODEST COOLING TREND AS THEY SHOW 700MB TEMPS DROPPING TO AROUND 0C
TO -2C SATURDAY WHICH WOULD RESULT IN 60S AND 70S FOR SIERRA AND
LOWER VALLEYS RESPECTIVELY. THE BIGGEST CHALLENGE CONTINUES TO BE
PRECIPITATION CHANCES AS THE GFS IS FURTHER NORTH WHILE THE
ECMWF/GEM ARE MORE SPLIT WITH LONGWAVE TROUGH AND BRING SOUTHERN
PIECE THROUGH THE SIERRA AND WESTERN NEVADA AND CONSEQUENTLY
HEAVIER AND MORE WIDESPREAD QPF. FOR NOW, MAINTAINED THE LOW
CHANCE POPS FRI NIGHT-SAT NIGHT BUT SPREAD THEM INTO MORE OF
WESTERN NEVADA SATURDAY. ALSO LOWERED SNOW LEVELS CONSIDERABLY,
DROPPING THEM TO AROUND 7500-8000 FEET WITH TROUGH PASSAGE. THIS
WOULD RESULT IN SOME SNOW SHOWERS FOR THE HIGHEST PEAKS ALTHOUGH
AMOUNTS ARE VERY UNCERTAIN. FORECAST UNCERTAINTY GROWS SUNDAY AS
THE GEM HOLDS ONTO UPPER LOW WHILE THE GFS AND ECMWF TAKE UPPER
LOW EAST AND BUILD SHORTWAVE RIDGE OVER AREA FOR EARLY NEXT WEEK
IN ADVANCE OF ANOTHER COLD UPPER LOW. HOHMANN
&&
.FIRE WEATHER...
NEXT SHORTWAVE TROUGH WILL PUSH A BIT FURTHER SOUTH THAN THE ONE ON
SUNDAY WITH UPPER JET AXIS POSITIONED OVER THE NORTHERN SIERRA AND
WESTERN NEVADA TUESDAY. COLD FRONT WILL ADVANCE SOUTHEASTWARD THROUGH
THE AREA DURING THE DAY WITH STRONG PRESSURE/THERMAL GRADIENTS
SETTING UP. WHILE WINDS WILL BE QUITE STRONG IN MANY AREAS FOR
TUESDAY AFTERNOON AND EVENING, MOISTURE WILL RESULT IN INCREASING
HUMIDITY FOR THE TAHOE BASIN AND AREAS NORTH OF I-80 IN WAKE OF
COLD FRONT EARLY IN THE AFTERNOON. THE PRIMARY FOCUS FOR LOW
HUMIDITY AND WIND GUSTS OF 30-40 MPH WILL BE SOUTH OF I-80 FROM THE
SIERRA FRONT AND MONO COUNTY EASTWARD INTO THE BASIN AND RANGE. A
FIRE WEATHER WATCH WILL BE ISSUED THIS MORNING AND THE DAY SHIFT
CAN ASSESS 12Z DATA TO DETERMINE SPECIFICS AND IF/WHERE A WARNING
MIGHT BE NEEDED. HOHMANN
&&
.AVIATION...
SOUTHWEST FLOW ALOFT WILL PERSIST TODAY BUT SURFACE AND RIDGE WINDS
WILL BE LIGHTER THAN THOSE EXPERIENCED ON SUNDAY. GUSTS AT TAF SITES
WILL GENERALLY BE IN THE 20-25KT RANGE. STRONGER WINDS ARE EXPECTED
TUESDAY AS AN UPPER LEVEL JET OVERHEAD COMBINES WITH A TROUGH AND
COLD FRONT TO PUSH RIDGE WIND GUSTS TO 50-60KT AND SFC WIND GUSTS
30-35KT. THIS WILL RESULT IN INCREASING TURBULENCE IN THE LEE OF
THE SIERRA. HOHMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING NVZ450-453-459.
CA...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING CAZ273.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 4:51 AM PDT | Fire Weather Watch | REV | 6 hr | |
| Sep 16, 3:11 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Washoe | 29 hr |
Nearby
Red Flag Warnings in Nevada, 2013Red Flag Warnings in California, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.